Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 261, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 8, 2008, 2:04 PM CDT for Douglas County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2008, 2:04 PM CDT (19:04 UTC)
- Expired
- Sep 8, 2008, 2:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Douglas County, IL
The radar
The Lincoln radar (KILX), 114 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 081904
SVRILX
ILC041-081945-
/O.NEW.KILX.SV.W.0261.080908T1904Z-080908T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT MON SEP 8 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 245 PM CDT.
* AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTH OF ATWOOD...OR ABOUT 10 MILES
SOUTHWEST OF TUSCOLA...AND WAS MOVING EAST AT 39 MPH.
* LOCATIONS IMPACTED INCLUDE...
TUSCOLA...
CAMARGO...
NEWMAN...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 207 AND 215.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3979 8797 3969 8798 3969 8805 3975 8847
3981 8847 3989 8793 3988 8795 3980 8795
TIME...MOT...LOC 1905Z 266DEG 34KT 3973 8838
$$
BARKER3 follow-up statements
000
WWUS53 KILX 081916
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT MON SEP 8 2008
ILC041-081945-
/O.CON.KILX.SV.W.0261.000000T0000Z-080908T1945Z/
DOUGLAS-
216 PM CDT MON SEP 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN AND SOUTHERN DOUGLAS COUNTY...
AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED 4 MILES SOUTH OF TUSCOLA...MOVING EAST AT 46
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
MURDOCK...
NEWMAN...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 207 AND 215.
IF YOU ARE CAUGHT OUTDOORS...MOVE TO A STRONG BUILDING AND STAY AWAY
FROM WINDOWS. DO NOT TAKE SHELTER UNDER TREES OR PICNIC SHELTERS.
FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS.
LAT...LON 3980 8795 3979 8797 3969 8798 3969 8805
3973 8832 3984 8829 3989 8793 3988 8795
3983 8796
TIME...MOT...LOC 1916Z 269DEG 40KT 3975 8820
$$
BARKER000
WWUS53 KILX 081930
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT MON SEP 8 2008
ILC041-081945-
/O.CON.KILX.SV.W.0261.000000T0000Z-080908T1945Z/
DOUGLAS-
230 PM CDT MON SEP 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN DOUGLAS COUNTY...
AT 224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTHWEST OF MURDOCK...OR ABOUT 10 MILES SOUTHEAST OF
TUSCOLA...MOVING EAST AT 36 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
NEWMAN...
IF YOU ARE CAUGHT OUTDOORS...MOVE TO A STRONG BUILDING AND STAY AWAY
FROM WINDOWS. DO NOT TAKE SHELTER UNDER TREES OR PICNIC SHELTERS.
FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS.
LAT...LON 3979 8797 3969 8798 3969 8805 3970 8809
3971 8820 3985 8810 3985 8797 3981 8795
TIME...MOT...LOC 1930Z 275DEG 31KT 3973 8805
$$
BARKER000
WWUS53 KILX 081943
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT MON SEP 8 2008
ILC041-081954-
/O.EXP.KILX.SV.W.0261.000000T0000Z-080908T1945Z/
DOUGLAS-
244 PM CDT MON SEP 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY EXPIRES
AT 245 PM CDT...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3979 8797 3969 8798 3969 8805 3970 8809
3971 8820 3985 8810 3985 8797 3981 8795
TIME...MOT...LOC 1944Z 275DEG 31KT 3972 8789
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 12:52 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 8, 12:52 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1252 PM CDT MON SEP 8 2008 .DISCUSSION... ISSUED 943 AM CDT MON SEP 8 2008 VIGOROUS MID-LEVEL WAVE TRACKING ACROSS THE NORTHERN PLAINS HAS TRIGGERED A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS IOWA...NORTHERN MISSOURI...AND WEST-CENTRAL ILLINOIS THIS MORNING. AS OF 1430Z...THE PRECIPITATION HAS REACHED AS FAR EAST AS THE ILLINOIS RIVER VALLEY...WHILE THE REST OF CENTRAL AND SOUTHEAST ILLINOIS REMAINED DRY. 12Z NAM-WRF IS HANDLING THIS PRECIP AREA QUITE WELL...SO WILL FOLLOW ITS SOLUTION CLOSELY. BASED ON NAM-WRF PROGS...AS WELL AS LATEST SATELLITE/RADAR LOOPS...IT APPEARS BULK OF RAINFALL WILL REMAIN ALONG AND NORTH OF A JACKSONVILLE TO BLOOMINGTON LINE THROUGHOUT THE DAY...BEFORE GRADUALLY SHIFTING FURTHER EAST AND SOUTH BY LATE THIS AFTERNOON INTO THE EVENING. HAVE INCREASED POPS ACROSS THE NORTHERN KILX CWA TO NEAR 100 PERCENT...WITH LIKELY POPS ALONG AND NORTH OF I-72. FURTHER SOUTH...WILL KEEP THINGS DRY ALONG AND SOUTH OF I-70 UNTIL INTRODUCING JUST A SLIGHT CHANCE FOR SHOWERS/STORMS THIS AFTERNOON. WITH PLENTY OF SUNSHINE STILL NOTED ACROSS THE SE CWA...TEMPS ARE ALREADY APPROACHING THE 70 DEGREE MARK FROM MATTOON SOUTHWARD. MEANWHILE...RAIN-COOLED READINGS IN THE LOWER 60S ARE COMMON ACROSS THE ILLINOIS RIVER VALLEY. HAVE UPDATED AFTERNOON HIGH TEMPS ACCORDINGLY...WITH READINGS RANGING FROM THE MIDDLE 60S IN THE PEORIA AND GALESBURG AREAS...TO AROUND 70 IN SPRINGFIELD AND CHAMPAIGN...TO THE MIDDLE 80S IN LAWRENCEVILLE. && .AVIATION... ISSUED 1252 PM CDT MON SEP 8 2008 LINE OF CONVECTION CURRENTLY EXTENDING FROM NEAR KCMI TO KDEC WILL CONTINUE TO PUSH EASTWARD AND WILL BE EAST OF THE TAF SITES BY 19Z. MEANWHILE...ONLY SCATTERED LIGHT SHOWERS ARE NOTED BEHIND THIS LINE ACROSS THE REMAINDER OF THE AREA. WITH COLD FRONT/OUTFLOW BOUNDARY DROPPING SOUTH OF THE I-72 CORRIDOR EARLY THIS AFTERNOON...WINDS AT ALL TERMINALS WILL GENERALLY BE N/NE...BUT WILL TURN TO THE N/NW BY EVENING AS LOW PRESSURE TRACKS ACROSS CENTRAL ILLINOIS. WILL BE KEEPING AN EYE ON POTENTIAL RE-DEVELOPMENT OF CONVECTION LATER TODAY...BUT AT THIS POINT IT APPEARS THE BEST LIKELIHOOD OF THAT HAPPENING WILL BE A BIT FURTHER SOUTH. WILL THEREFORE ONLY MENTION VCTS AT THE TAF SITES THIS AFTERNOON/EVENING. DRIER AIR BEGINS TO ADVECT SOUTHWARD AFTER MIDNIGHT...WITH MODEL RH PROFILES SUGGESTING CLEARING SKIES AT KPIA BY AROUND 07Z...THEN FURTHER SOUTHEAST AT KDEC AND KCMI CLOSER TO 11Z OR 12Z. WITH PLENTY OF LOW-LEVEL MOISTURE IN PLACE AND LIGHT WINDS...HAVE INCLUDED SOME PATCHY FOG TOWARD DAWN...ESPECIALLY IN KPIA AND KBMI WHERE SKIES WILL CLEAR FIRST. BARNES && .PREV DISCUSSION... ISSUED 340 AM CDT MON SEP 8 2008 00Z SHORT RANGE MODELS ARE IN BETTER AGREEMENT WITH HANDLING A FAIRLY VIGOROUS MID/UPPER LEVEL TROF THAT MOVES EAST ACROSS THE GREAT LAKES DRIVING A SHARPENING COLD FRONT FROM SE WI/IA SE THROUGH IL TODAY AND THIS EVENING. FORECAST CHALLENGE IS HOW HIGH OF RAIN CHANCES AND ALSO ADDRESSING SPC/S SLIGHT RISK THIS AFTERNOON/EVENING SOUTH OF PEORIA. ANOTHER FORECAST CHALLENGE IS HIGHS TODAY WITH A LARGE TEMPERATURE GRADIENT EXPECTED FROM NW TO SE. HIGH PRESSURE SLATED TO BUILD INTO IL TUE CLEARING SKIES AND KEEPING IT DRY THROUGH WED NIGHT AS IT DRIFTS EAST INTO NEW ENGLAND. MODELS DIFFER WITH HANDLING 2ND WX SYSTEM LATER THIS WEEK AS A COLD FRONT MOVES SE INTO IL THU NIGHT. GFS MORE AGGRESSIVE IN BRINGING IN MORE QPF INTO CENTRAL IL THU WHILE ECMWF BRINGS IN QPF THU NIGHT. SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. A WEAKENING WEST TO EAST BAND OF SHOWERS IS LIFTING GRADUALLY NORTHWARD ACROSS CENTRAL IL DURING THE NIGHT AND WAS UP TO PEORIA. THIS IS ASSOCIATED WITH A BAND OF ISENTROPIC LIFT AND WAA WHICH MODELS WEAKEN THIS AS IT LIFTS NORTH OF CENTRAL IL BY 12Z/7 AM. 08Z/3 AM SURFACE MAP SHOWS 1007 MB LOW PRESSURE OVER JAMES BAY CANADA WITH A COLD FRONT EXTENDING ACROSS SE IA/WI AND NORTHERN KS TO 1010 MB LOW PRESSURE OVER SE CO. 1027 MB HIGH PRESSURE WAS OVER MTS AND WESTERN DAKOTAS AND RIDGING SE INTO THE OHIO VALLEY. ALOFT IL IN A ZONAL/PROGRESSIVE UPPER LEVEL FLOW WITH UPPER LEVEL RIDGE OVER THE SOUTHERN STATES AND BROAD UPPER LEVEL TROF OVER THE NORTHERN STATES. DECENT SHORT WAVE WAS OVER THE NORTHERN AND CENTRAL PLAINS WITH CONVECTION OVER NORTHERN KS ALONG THE FRONT. MODELS SHOW A SHARPENING COLD FRONT MOVING SE INTO CENTRAL IL TODAY WITH INCREASING BAROCLINIC ZONE OVER THE STATE. RAIN TO DEVELOP FROM THE IL RIVER VALLEY NW BY AFTERNOON WHERE CATEGORICAL POPS AND MUCH COOLER HIGHS IN THE 60S DUE TO CLOUDS AND RAIN. PARTLY SUNNY SKIES IN SE IL WITH WARM HIGHS IN THE LOW TO MID 80S WITH SCATTERED CONVECTION DEVELOPING IN THE AFTERNOON AS COLD FRONT APPROACHES. SPC HAS SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND INTO MID EVENING SOUTH OF PEORIA. PER SPC...BOUNDARY LAYER DEWPOINTS IN THE LOWER 60S COMBINED WITH DIABATIC HEATING ARE EXPECTED TO CONTRIBUTE TO A MODERATELY UNSTABLE AIR MASS THIS AFTERNOON WITH MLCAPES OF 1000-2000 J/KG AHEAD OF SURFACE FRONT OVER WEST CENTRAL AND SW IL. HEIGHT FALLS ATTENDANT TO UPPER TROUGH IN CONCERT WITH FRONTAL CONVERGENCE WILL SERVE TO FOCUS VIGOROUS...DIURNAL THUNDERSTORMS DEVELOPMENT WITHIN A KINEMATIC ENVIRONMENT CHARACTERIZED BY 35 TO 45 KT OF DEEP LAYER SHEAR. A CORRIDOR OF STRONGER LOW LEVEL SHEAR WILL RESIDE ALONG SURFACE LOW TRACK WHERE POTENTIAL WILL EXIST FOR SUPERCELLS CAPABLE OF A TORNADO WHERE 5% RISK SW OF HAVANA AND SPRINGFIELD THIS AFTERNOON. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS WITH ANY OF THE MORE ORGANIZED MULTI CLUSTER THUNDERSTORMS THAT DEVELOP DURING THE AFTERNOON AND INTO MID EVENING. LIKELY CHANCES OF CONVECTION TONIGHT ESPECIALLY THIS EVENING WHEN HAVING CATEGORICAL POPS NORTH. SURFACE LOW RACES ENE ACROSS THE SOUTHERN GREAT LAKES THIS EVENING WITH COLD FRONT PUSHING SE TO THE OHIO RIVER BY OVERNIGHT. CONVECTION CHANCES TO DIMINISH FROM NW TO SE AFTER MIDNIGHT. HIGH PRESSURE OVER MT AND WESTERN DAKOTAS BUILDS INTO THE MIDWEST BY IL TUE BRINGING MOSTLY SUNNY SKIES WITH HIGHS IN THE UPPER 60S CENTRAL IL AND LOWER 70S SE IL. HIGH PRESSURE RIDGE EXTENDING FROM IL TO LOWER MI TUE NIGHT WITH CLEAR SKIES AND LIGHT TO CALM WINDS AND WILL BE THE COOLEST NIGHT WITH LOWS IN THE MID TO UPPER 40S. HIGH PRESSURE DRIFTS OVER THE EASTERN GREAT LAKES WED AND RIDGING BACK INTO IL TO KEEP IT DRY WITH PARTLY TO MOSTLY SUNNY SKIES. GETTING A RETURN SE FLOW WITH MILDER HIGHS IN THE MID 70S SE IL AND UPPER 70S TO NEAR 80F SE IL. HIGH PRESSURE OVER NEW ENGLAND WED NIGHT AND STILL RIDGING BACK INTO IL AND KEEPING IT DRY. NOT QUITE A COOL WITH SE WINDS AND LOWS IN THE LOW TO MID 50S. LONG TERM...THURSDAY THROUGH MONDAY. 2ND UPPER LEVEL TROF DIGGING INTO THE PLAINS THU TO DRIVE A COLD FRONT SE INTO IL THU NIGHT/FRI. THINK GFS IS SUFFERING FROM CONVECTIVE FEEDBACK WTIH HEAVY PATCHES OF QPF OVER IL BY THU AFTERNOON. UPPER LEVEL RIDGE OVER THE EASTERN U.S. SHOULD KEEP EASTERN IL DRY YET ON THU WITH CHANCES OF CONVECTION WEST OF I-57 THU ESPECIALLY THU AFTERNOON. GETTING WARMER AND A BIT MORE HUMID WITH HIGHS IN UPPER 70S AND LOWER 80S IWTH LAWRENCEVILLE NEAR 85F. BEST CHANCES OF CONVECTION APPEARS TO BE THU NIGHT AND FRI AS COLD FRONT MOVES SE THROUGH IL...WITH DIMINISHING CHANCES FROM THE NW DURING THE DAY FRI. ANOTHER WX SYSTEM MOVES INTO THE MIDWEST SAT RETURNING A CHANCE OF CONVECTION. HURRICANE IKE WITH WINDS OF 120 MPH ALONG THE NORTH COAST OF EASTERN CUBA TO MOVE WNW ACROSS CUBA AND EMERGE OVER THE CENTRAL GULF DURING MID WEEK HEADING TOWARD LA/TX BORDER LATE SAT. GFS AND ECMWF TURN IKE NE ACROSS THE OH VALLEY SUNDAY NIGHT AND MON WITH ECMWF FURTHER WEST TRACK BRINGING HEAVY QPF EAST OF I-55 WHILE GFS KEEPS QPF EAST/SE OF IL. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 8, 11:29 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1129 AM CDT MON SEP 8 2008 ILZ027>031-036>038-040>043-047-048-091100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 1129 AM CDT MON SEP 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE AFTERNOON AND EVENING. A FEW OF THE STORMS COULD POTENTIALLY PRODUCE SMALL HAIL AND GUSTY WINDS...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SECOND COLD FRONT WILL MOVE INTO THE REGION LATER THIS WEEK...BRINGING ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-049>057-061>063-066>068-071>073-091100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 1129 AM CDT MON SEP 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON ACROSS PARTS OF CENTRAL AND SOUTHEAST ILLINOIS. SOME OF THE STORMS COULD BECOME SEVERE DURING THE LATE AFTERNOON AND EVENING...PARTICULARLY ALONG AND SOUTH OF I-72. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS FROM THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SECOND COLD FRONT WILL MOVE INTO THE REGION LATER THIS WEEK...BRINGING ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...PRIMARILY BETWEEN 3 PM AND 9 PM. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 42 min |
| Sep 8, 2:34 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.